# SDR CA060922001

- Difficulty date: September 22, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 5,125 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 21401400
- Condition: Destroyed
- Location: Rt Main Gear
- Part time: 267 hours
- Component: Wheel Assy, Cleveland
- Component part number: 40170A
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAINTENANCE NOTICED FLUID LEAKING FROM THE RT MLG BRAKE ASSY. INVESTIGATION REVEALED THAT THE BRAKE ASSY. PISTON RETENTION BOLT WAS THE SOURCE OF THE LEAK. A MORE DETAILED INSPECTION DISCOVERED THAT THE RT MAIN WHEEL INNER WHEEL HALF CONE AND BEARING HAD BEEN DESTROYED. WHEEL REMOVAL SHOWED THAT THE WHEEL ASSY, AXLE, FORWARD AND AFT BRAKE CALIPERS AND LOWER TORQUE LINK HAD BEEN DAMAGED. THE WHEEL DID NOT DEPART THE AIRCRAFT AS THE OUTER WHEEL HALF BEARING ASSY. REMAINED IN TACT AND RETAINED THE WHEEL. ON THE DAY OF DISCOVERY THE AIRCRAFT HAD RECEIVED A PRE-DISPATCH INSPECTION AND FLEW FOR A TOTAL OF 1.8 HOURS AIRTIME AND COMPLETED 5 LANDINGS. THERE WERE NO DEFECTS RECORDED IN THE JOURNEY LOG BOOK POST FLI
